MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES INFANT CUREWRAP® 2.5 - 4KG; CUREWRAP COOLING BLANKET / WRAP

BELMONT MEDICAL TECHNOLOGIES INFANT CUREWRAP® 2.5 - 4KG; CUREWRAP COOLING BLANKET / WRAP
Model Number 500-03518
Medical Device Problem Codes Fluid/Blood Leak (1250); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Received baby on therapeutic cooling with curewrap cooling jacket on.The staff observed the jacket was wet on the head area and soaking through the sheets.All other areas of the jacket was dry and the jacket was not filled with water.After the staff noticed this, they replaced the cooling jacket.
 
Additional Manufacturer Narrative
The internal complaint file (b)(4) has been logged for this incident for traceability.The wrap involved in this incident has not yet returned to belmont for investigation.There is no patient impact as a result of the alleged incident.The leak is visibly obvious to the user.An add water alarm will generate in the event not enough water is in the device to thermoregulate the patient.The wrap can be exchanged to continue thermoregulation.The operator's manual informs the user, "if moisture or leaks are discovered in the connecting hose and/or wrap, turn off the criticool device, disconnect the power cable from its power source, and correct the problem before proceeding." the manual also provides a troubleshooting guide for water leaks, as well as the following warning statement: "water may drip from the inlet tubes of the wraps.Be sure that no electrical device or outlet is located under the criticool's water inlet or wrap tubes.When disconnecting wraps from the criticool confirm that the clamps are tight, to prevent water leaking from the wrap."all curewraps are 100% leak tested by the manufacturer prior to release for shipment.The wrap involved in this incident has not been returned for investigation to this point.Belmont is currently waiting on return of the curewrap.Without results of the device investigation, no final conclusions can be drawn.A follow-up report will be submitted once the investigation is complete and additional information becomes available.
 
Additional Manufacturer Narrative
The wrap involved in the incident was not available for investigation.Therefore, a thorough investigation into the reported leak could not be carried out.Additional information was provided from the medical device safety officer that a potential cause of the leaks is accidental damage from a needle electrode puncturing the fabric of the wrap.The user confirmed that there was no patient harm as a result of the alleged incident.The root cause of the reported issue could not be determined.The customer was reminded to avoid inserting any sharp objects between the patient and the wrap.The medical device safety officer will perform training with the departments to avoid future occurrences.No further issues have been reported.We will continue to monitor these incidents closely and take further corrective and preventive action if required.

Brand Name
INFANT CUREWRAP® 2.5 - 4KG
Common Device Name
CUREWRAP COOLING BLANKET / WRAP
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
garet tierney
780 boston road
billerica, MA 01821
MDR Report Key24192377
Report Number1219702-2026-00003
Device Sequence Number15447698
Product Code DWJ
UDI-Device Identifier17290012127189
UDI-Public17290012127189
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500-03518
Device Lot NumberM243231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown